Queue Layout of Bipartite Graph Subdivisions

Miki MIYAUCHI  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E90-A   No.5   pp.896-899
Publication Date: 2007/05/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e90-a.5.896
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
graph drawing,  graph layout,  bipartite graph,  subdivision,  queue,  queue layout,  

Full Text: PDF>>
Buy this Article




Summary: 
For an integer d > 0, a d-queue layout of a graph consists of a total order of the vertices, and a partition of the edges into d sets of non-nested edges with respect to the vertex ordering. Recently V. Dujmovi and D. R. Wood showed that for every integer d ≥ 2, every graph G has a d-queue layout of a subdivision of G with 2logd qn(G)+1 division vertices per edge, where qn(G) is the queue number of G. This paper improves the result for the case of a bipartite graph, and shows that for every integer d ≥ 2, every bipartite graph Gm,n has a d-queue layout of a subdivision of Gm,n with logd n-1 division vertices per edge, where m and n are numbers of vertices of the partite sets of Gm,n (mn).